Advertisement

Archiv der Mathematik

, Volume 79, Issue 1, pp 51–60 | Cite as

k-hulls and support sets in the spectrum of $ H^{\infty} + C $

  • P. Gorkin
  • R. Mortini
Article

Abstract.

We study a particular class of synthesis sets in \( M(H^{\infty} + C) \), known as k-hulls of singletons, and give their relationship to support sets of representing measures.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • P. Gorkin
    • 1
  • R. Mortini
    • 2
  1. 1.Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania, PA 17837, USA,¶ e-mail: pgorkin@bucknell.eduUSA
  2. 2.Département de Mathématiques, Université de Metz, Ile du Saulcy, F-57045 Metz, France,¶ e-mail: mortini@poncelet.univ-metz.frFrance

Personalised recommendations